Self similar solutions of generalized Burgers equation
MetadataShow full metadata
In this paper, we study the initial-value problem
(|u'|p-2u')' + βru' + αu - γ|u|q-1 u|u'|p-2u' = 0, r > 0,
u(0) = A, u'(0) = 0,
where A > 0, p > 2, q > 1, α > 0, β > 0 and γ ∈ ℝ. Existence and complete classification of solutions are established. Asymptotic behavior for nonnegative solutions is also presented.
CitationGmira, A., Hamydy, A., & Ouailal, S. (2005). Self similar solutions of generalized Burgers equation. Electronic Journal of Differential Equations, 2005(80), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.